# SDR CALA2021090801523

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,647 hours, 11,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230131G
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP UPPER SURFACE HAS 3 HOLES AND NUMEROUS DENTS. HOLES: 1. 64 INCHES INBOARD FROM OUTBOARD EDGE, 14.75 INCHES FROM TRAILING EDGE, THREE-QUARTER INCH DIAMETER. 2. 65.25 INCHES INBOARD FROM OUTBOARD EDGE, 5.5 INCHES FROM TRAILING EDGE, 5/8" DIAMETER. 3. 85.25 INCHES INBOARD FROM OUTBOARD EDGE, 3.75 INCHES FROM TRAILING EDGE, 5/8" DIAMETER.   DENTS: DEEPEST DENT IS 30.25" OUTBOARD FROM INBOARD EDGE, .125" DEEP, 2" DIAMETER. TAP TESTED DENTS AND FOUND NO DELAMINATION. REVIEWED AND LOCKED FOR MAINT FERRY UNLOCK LHW I/B AFT FLAP UPPER SURFACE DENTS LOCATION LISTED IN RI PAR 4 PERFORMED REPAIR AS PER SRM 51-70-10 REPAIR 2,DENTS LOCATION LIS TED IN RI PAR 6 PERFORMED REPAIR AS PER SRM 51-70-10 REPAIR 2. ADD EMP:V910922 AS PER SRM 51-70-10 REPAIR 2 AND ECRA 5753-01939,FOR ALL DENTS EXCEPT DENTS LISTED IN RI STEP 4-7,ACCEPT THE DENT AS IS AS PER AND REPAIR 4.DENTS LOCATION LISTED IN RI PAR 7 PERFORMED REPAIR RI NO:57-00-14822 REV A AND ECRA 5753-01939.REFER FORM 44-0008 WORK ACCOMPLISHED BY MECHANIC V910922 INSPECTED BY V896921 ITEM 1 TO 39 ACCOMPLISHED RII BY HX185167,APPROVED
